Other Information: Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 20 degrees and 25 degrees C (68 degrees and 77 degrees F). Protect from excessive moisture. Fexofenadine HCl tablet. 1800 mg/antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Gel coated tablets. www.allegra.com. Questions or comments? Call toll-free 1-800-633-1610 or www.allegra.com. Origin Germany.

Allegra Allergy Relief, Indoor/Outdoor, Non-Drowsy, 24 Hr, Gelcaps - 24 Each

$20.99$0.87 each

Description

Other Information: Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 20 degrees and 25 degrees C (68 degrees and 77 degrees F). Protect from excessive moisture. Fexofenadine HCl tablet. 1800 mg/antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Gel coated tablet...View Full Desciption

Ingredients

Active Ingredients: Fexofenadine HCl (180 mg), Antihistamine. Inactive Ingredients: Croscarmellose Sodium, D&C Red 28, D&C Red 33, FD&C Blue 1, Gelatin, Hydroxypropylcellulose, Hydroxypropyl Methylcellulose, Magnesium Stearate, Microcrystalline Cellulose, PEG-135, Pharmaceutical Ink, Pregelatinized Starch, Titanium Dioxide.
Product Number: 00041167412213

Description

Other Information: Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 20 degrees and 25 degrees C (68 degrees and 77 degrees F). Protect from excessive moisture. Fexofenadine HCl tablet. 1800 mg/antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Gel coated tablet...View Full Desciption
Product Number: 00041167412213